# SDR 99FDEA00208

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Sys
- Condition: Fod
- Location: Left
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT ABOUT 110 KTS DUE TO 30 KTS DIFFERENCE IN F/O CALLED 80 KTS DURING T/O ROLL.  REMOVED BUG FROM CAPT'S PITOT SYSTEM.  CK GOOD PER MM 34-10-00.
